# SDR HALA2010042500192

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,429 hours, 14,223 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER 2+40 MIN OF FLT, LOSS OF TOTAL FUEL QTY ON PROG PAGE 2 HAD STATUS PAGE "FUEL QTY IND" MSG.  NO LEFT FUEL IND AND NO TOTALIZER IND (ON OVERHEAD FUEL PANEL), HAD "FUEL QTY IND" ON EICAS STATUS.  PERFORMED FIM 28-41-00/101 CONF 1 FIG 106 BIT TEST ONLY SHOWED C4 ON INITIAL CHECK.  THEN RESET AND VERIFY PROCEDURES SHOWED F1 AND F2 AND F4, F5 WHICH INDICATES SYSTEM IS OK, NOT A HARD FAULT.
